Families of surfaces in R^4

J.W. Bruce, F. Tari

    Research output: Contribution to journalArticle

    16 Citations (Scopus)

    Abstract

    We study the geometry of surfaces in $\mathbb{R}^4$ associated to contact with hyperplanes. We list all possible transitions that occur on the parabolic and so-called $A_3$-set, and analyse the configurations of the asymptotic curves and their bifurcations in generic one-parameter families.
    Original languageEnglish
    Pages (from-to)181-203
    JournalProceedings of the Edinburgh Mathematical Society (Series 2)
    Volume45
    DOIs
    Publication statusPublished - 2002

    Fingerprint Dive into the research topics of 'Families of surfaces in R^4'. Together they form a unique fingerprint.

  • Cite this